# SDR RRXA000102

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GOUGE, LEFT WING, O/B FLAP  AT STA 219 PORK CHOP GOUGE.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
